# SDR SWAA2021060469795

- Difficulty date: May 7, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HORIZONTAL STAB RIB STA 92.70; RIB STIFFENER #3 IS CRACKED 1' ABOVE LOWER FLANGE. CRACK VERIFIED BY HFEC. DOT 177A-001 ; / CUT OUT DAMAGED AREA ON R/H HORZ STAB RIB ON #3STIFFENER I.A.W SRM55-10-09-2R-4. FABRICATED AND DRILLED REPAIR KIT I.A.W SRM55-10-09-2R-4. INSTALLED REPAIR PARTS I.A.W SRM55-10-09-2R-4; VERIFIED ITEM 22; AUDIT C/W
